Convolution in Weighted Lorentz Spaces of Type $\Gamma$

  • Martin Křepela

Abstract

We characterize boundedness of the convolution operator between weighted Lorentz spaces $\Gamma^p(v)$ and $\Gamma^q(w)$ for the range of parameters $p,q\in[1,\infty]$, or $p\in(0,1)$ and $q\in\{1,\infty\}$, or $p=\infty$ and $q\in(0,1)$. We provide Young-type convolution inequalities of the form \[ \|f\ast g\|_{\Gamma^q(w)} \le C \|f\|_{\Gamma^p(v)}\|g\|_Y, \quad f\in\Gamma^p(v), g\in Y, \] characterizing the optimal rearrangement-invariant space $Y$ for which the inequality is satisfied.
Published
2016-08-19
How to Cite
Křepela, M. (2016). Convolution in Weighted Lorentz Spaces of Type $\Gamma$. MATHEMATICA SCANDINAVICA, 119(1), 113-132. https://doi.org/10.7146/math.scand.a-24187
Section
Articles